# SDR 07FDEA04984

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: ARB07432
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CHORD LUG CRACKED.  REPAIRED AREA IAW SRM 57-20-00 FIG 27 SHT 2 VOL I.
